Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 2, Pages 335-338
http://dx.doi.org/10.1155/S0161171297000446

A Schur method for the solution of the matrix Riccati equation

1Department of Mathematics and Statistics, Mississippi State University, Mississippi State 39762, MS, USA
2Department of Mathematics, Amirkabir University, Tehran, Iran

Received 8 February 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with an analytic solution of the finite-time matrix Riccati equation. The solution to the Riccati equation is given in terms of multiple of two matrices. These matrices are found using a Schur-type decomposition for Hamiltonian matrices. Simple examples illustrating the method are presented.